s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Mécanique statistique .:.
88 Documents classés par : 
Première Page Page Précédente ... 2 - 3 - 4 - 5 - 6 - 7 - 8 ... Page Suivante Page Finale
fulltext accessible on an other server Light Detectors Bistable Nonlinear Waveguide Arrays
Khomeriki R., Leon J.
Physical Review Letters 94 (2005) 243902 [in2p3-00148948 - version 1]
Phase Transition in Small Systems
Chomaz P., Gulminelli F.
Dans AIP Conference Proceedings - Workshop on Nuclei and Mesoscopic Physics; WNMP 2004, États-Unis (2004) [in2p3-00025658 - version 1]
Nucleation and Growth of Vortices in a Rotating Bose-Einstein Condensate
K. Vorov O., Van Isacker P., S. Hussein M., Bartschat K.
Physical Review Letters 95 (2005) 230406 [in2p3-00025984 - version 1]
Multi-vortex phase transitions in rotating Bose-Einstein condensates
K. Vorov O., Van Isacker P., S. Hussein M., Yu. Kun S., Bartschat K.
Dans Nuclei and Mesoscopic Physics - Workshop on Nuclei and Mesoscopic Physics; WNMP 2004, États-Unis [in2p3-00025657 - version 1]
fulltext accessible on an other server A method of generating initial conditions for cosmological N body simulations
Joyce M., Levesque D., Marcos B.
Physical Review D 72 (2005) 103509 [in2p3-00025295 - version 1]
Exact Order-Parameter Distribution for Critical Mean-Field Percolation and Critical Aggregation
Botet R., Ploszajczak M.
Physical Review Letters 95 (2005) 185702 [in2p3-00024998 - version 1]
fulltext accessible on an other server Phase Transition in Small System
Chomaz P., Gulminelli F.
Dans Nuclear Physics A - 18th Nuclear Physics Division Conference of the EPS (NPDC18), Tchèque, République [in2p3-00024008 - version 1]
fulltext access Distribution of the largest fragment in the Lattice Gas Model
Gulminelli F., Chomaz P. Dr
Physical Review C 71 (2005) 054607-1-8 [in2p3-00023736 - version 1]
fulltext access Generalized Gibbs ensembles for time dependent processes
Chomaz P. Dr, Gulminelli F., Juillet O.
Annals of Physics 320 (2005) 135-163 [in2p3-00023474 - version 1]
fulltext accessible on an other server Causality constraints on fluctuations in cosmology: a study with exactly solvable one dimensional models
Gabrielli A., Joyce M., Marcos B., Viot P.
Europhysics Letters (EPL) 66 (2004) 1-7 [in2p3-00150305 - version 1]